Advanced Search
Article Contents
Article Contents

Optimal blowup/quenching time for controlled autonomous ordinary differential equations

Abstract Related Papers Cited by
  • Blowup/Quenching time optimal control problems for controlled autonomous ordinary differential equations are considered. The main results are maximum principles for these time optimal control problems, including the transversality conditions.
    Mathematics Subject Classification: Primary: 49J15; Secondary: 49K15, 34A34.


    \begin{equation} \\ \end{equation}
  • [1]

    E. N. Barron and W. Liu, Optimal control of the blowup time, SIAM J. Control Optim., 34 (1996), 102-123.doi: 10.1137/S0363012993245021.


    S. Kaplan, On the growth of solutions of quasi-linear parabolic equations, Comm. Pure Appl. Math., 16 (1963), 305-330.doi: 10.1002/cpa.3160160307.


    H. Kawarada, On solutions of initial-boundary problem for $u_t=u_{x x}+1/(1-u)$, Publ. Res. Inst. Math. Sci., 10 (1974/1975), 729-736. doi: 10.2977/prims/1195191889.


    P. Lin, Quenching time optimal control for some ordinary differential equations, J. Appl. Math., (2014), Art ID 127809, 13 pp.doi: 10.1155/2014/127809.


    P. Lin and G. Wang, Blowup time optimal control for ordinary differential equations, SIAM J. Control Optim., 49 (2011), 73-105.doi: 10.1137/090764232.


    H. Lou and W. Wang, Optimal blowup time for controlled ordinary differential equations, ESAIM: COCV, 21 (2015), 815-834.


    H. Lou, J. Wen and Y. Xu, Time optimal control problems for some non-smooth systems, Math. Control Relat. Fields, 4 (2014), 289-314.doi: 10.3934/mcrf.2014.4.289.


    R. Vinter, Optimal Control, Birkhäuser, Springer, Boston, 2000.


    J. Warga, Optimal Control of Differential and Functional Equations, Academic Press, New York, 1972.


    K. Yosida, Functional Analysis, Springer-Verlag, 6th edition, 1980.

  • 加载中

Article Metrics

HTML views() PDF downloads(138) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint